# SDR DHL2006760511

- Difficulty date: March 4, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651729414
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 L/E SLAT ACTUATOR ROD END OUTBOARD ATTACH SHOWS EVIDENCE OF CRACK.  REMOVED AND REPLACED O/B RIB AT NR 3 L/E SLAT LEFT WING IAW B727 SRM 51-30-2.
